Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Tingling and numbness in the hands, feet and torso. Feeling tired. Is this due to high potassium levels or viral infection?

my boyfriend has been experiencing tingling/ numbness in his hands, feet and torso for about two weeks, as well as fatigue/ tiredness. He saw a medi-centre doctor who sent him for blood tests, initially his potassium levels were higher than normal (there aren t any dietary reasons for this) but everything else seems to be fine. The medi-centre doctor guesses that he might have a virus... but gives no other explanation or treatment options. Please help
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of PARESTHESIA is the cause for his condition.

-there are several underlying causes to produce this condition

possible causes;

-lack of movement ( sitting or standing in one position for a long time )
-poor blood supply due to venous incompetence
-seafood toxins
-hypothyroidism are some possible causes.

I hope this is helpful for you, thank you          
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor